RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Khatuntseva, Marina Vladimirovna

Total publications: 6 (1)
in MathSciNet: 5 (1)
in zbMATH: 3 (1)
in Web of Science: 2
Citations in Math-Net.Ru: 1

Number of views:
This page:1454
Abstract pages:1898
Full texts:506
References:68
E-mail:

http://www.mathnet.ru/eng/person31978
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   1975
1. M. V. Khatuntseva, “Estimations for quantiles in the central limit theorem”, Theory Probab. Appl., 19:3 (1975), 598–604  mathnet  crossref  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021